MathSciNet Relay Station
MathSciNet bibliographic data
MR2446643 (2009g:15020) 15A12 (15A48 65F35)
Chehab, Jean-Paul; Raydan, Marcos Geometrical properties of the Frobenius condition number for positive definite matrices. Linear Algebra Appl. 429 (2008), no. 8-9, 2089–2097.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement